Follow
Nader Jafari Rad
Nader Jafari Rad
Professor of Mathematics, Shahed University
Verified email at shahed.ac.ir - Homepage
Title
Cited by
Cited by
Year
Zagreb energy and Zagreb Estrada index of graphs
NJ Rad, A Jahanbani, I Gutman
MATCH Commun. Math. Comput. Chem 79 (2), 371-386, 2018
1272018
Varieties of Roman domination II
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
AKCE International Journal of Graphs and Combinatorics 17 (3), 966-984, 2020
1172020
Roman domination in graphs
M Chellali, N Jafari Rad, SM Sheikholeslami, L Volkmann
Topics in domination in graphs, 365-409, 2020
902020
Varieties of Roman domination
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Structures of domination in graphs, 273-307, 2021
892021
Bounds on the 2-rainbow domination number of graphs
Y Wu, NJ Rad
Graphs and Combinatorics 29 (4), 1125-1133, 2013
832013
Locating-total domination in graphs
MA Henning, NJ Rad
Discrete Applied Mathematics 160 (13-14), 1986-1993, 2012
652012
Properties of independent Roman domination in graphs
M Targhi, NJ Rad, MS Moradi
Australas. J. Combin 52, 11-18, 2012
572012
Some progress on the double Roman domination in graphs
NJ Rad, H Rahbani
Discussiones Mathematicae Graph Theory 39 (1), 41-53, 2018
552018
A survey on Roman domination parameters in directed graphs
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
J. Combin. Math. Combin. Comput 115, 141-171, 2020
522020
On 2-step and hop dominating sets in graphs
MA Henning, NJ Rad
Graphs and Combinatorics 33, 913-927, 2017
512017
Geodetic domination in graphs
H Escuadro, R Gera, A Hansberg, NR Jafari, L Volkmann
462011
Locating-total domination critical graphs.
M Chellali, NJ Rad
Australas. J Comb. 45, 227-234, 2009
402009
The Roman domatic problem in graphs and digraphs: A survey
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Discussiones Mathematicae Graph Theory 42 (3), 861-891, 2022
392022
Planarity of intersection graphs of ideals of rings
SH Jafari, NJ Rad
International electronic journal of algebra 8 (8), 161-166, 2010
382010
Roman domination perfect graphs
NJ Rad, L Volkmann
An. Stiint. Univ. Ovidius Constanta Ser. Mat 19 (3), 167-174, 2011
372011
Changing and unchanging the Roman domination number of a graph
NJ Rad, L Volkmann
Utilitas Mathematica 89, 79-95, 2012
362012
Roman domination in graphs, Topics in Domination in Graphs (TW Haynes, ST Hedetniemi, and MA Henning, eds.)
M Chellali, NJ Rad, SM Sheikholeslami, L Volkmann
Springer, Berlin/Heidelberg, 2020
332020
Vertex and edge critical Roman domination in graphs
NJ Rad, A Hansberg, L Volkmann
Utilitas Mathematica 92, 73-88, 2013
332013
Strong equality between the Roman domination and independent Roman domination numbers in trees
M Chellali, NJ Rad
Discussiones Mathematicae Graph Theory 33 (2), 337-346, 2013
312013
On total domination vertex critical graphs of high connectivity
MA Henning, NJ Rad
Discrete applied mathematics 157 (8), 1969-1973, 2009
302009
The system can't perform the operation now. Try again later.
Articles 1–20